Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A Beurling-type theorem for the Fock space


Authors: Xiaoman Chen and Shengzhao Hou
Journal: Proc. Amer. Math. Soc. 131 (2003), 2791-2795
MSC (2000): Primary 46J15, 46H25, 47A15
DOI: https://doi.org/10.1090/S0002-9939-03-06803-5
Published electronically: January 8, 2003
MathSciNet review: 1974336
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $M$ be a finite codimensional quasi-invariant subspace of the Fock space $L^2_a({\mathbb C})$. Then there exists a polynomial $q$ such that $M=[q]$. We show that $[q]\ominus [zq]$generates $M$ if and only if $q=z^n$ for some $n\geq 0$.


References [Enhancements On Off] (What's this?)

  • [ARS] A. Aleman, S. Richter and C. Sundberg, Beurling's Theorem for the Bergman space, Acta Math., 177 (1996), 275-310. MR 98a:46034
  • [BD] W. E. Boyce and R. C. DiPrima, Elementary Differential Equations and Boundary Value Problems, Wiley 7th edition 2001.
  • [Beu] A. Beurling, On two problems concerning linear transformation in Hilbert space. Acta Math., 81 (1949), 239-255. MR 10:381e
  • [Con] J. Conway, Functions of one complex variable, Springer-Verlag, GTM 11 (1978).
  • [CGH] X. Chen, G. Guo and S. Hou, Analytic Hilbert spaces over the Complex plane $\mathbb C$, to appear in JMAA.
  • [DG] I. Daubechies and A. Grossmann, Frames in the Bargman space of entire functions, Comm. Pure Appl. Math., 41 (1988) 661-680.
  • [Guo1] K. Guo, Characteristic spaces and rigidity for analytic Hilbert modules, J. Funct. Anal. 163(1999), 133-151. MR 2000b:46090
  • [Guo2] K. Guo, Algebraic reduction for Hardy submodules over polydisk algebras, J. Operator Theory 41(1999), 127-138. MR 2000b:46091
  • [Guo3] K. Guo, Equivalence of Hardy submodules generated by polynomials, J. Funct. Anal. 178 (2000), 343-371. MR 2002f:47128
  • [Guo4] K. Guo, The codimension formula on AF-cosubmodules, to appear in Chin. Ann. of Math.
  • [GZh] K. Guo and D. Zheng, Invariant subspaces, quasi-invariant subspaces and Hankel operators, J. Funct. Anal. 187(2001), 308-342.
  • [Hed] H. Hedenmalm, An invariant subspace of the Bergman space having the codimension two property, J. reine angew. Math. 443 (1993), 1-9. MR 94k:30092
  • [HZ] H. Hedenmalm and K. Zhu,On the failure of optimal factorization for centain weighted Bergman spaces, Complex Variables theory Appl. 19 (1992), No. 3, 165-176. MR 95f:30064
  • [Ric] S. Richter, Invariant subspaces of the Dirichlet shift. J. Reine Angew. Math. 386 (1988), 205-220. MR 89e:47048

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46J15, 46H25, 47A15

Retrieve articles in all journals with MSC (2000): 46J15, 46H25, 47A15


Additional Information

Xiaoman Chen
Affiliation: Institute of Mathematics, Fudan University, Shanghai, 200433, People’s Republic of China
Email: xchen@fudan.edu.cn

Shengzhao Hou
Affiliation: Department of Mathematics, Shanxi Teachers University, Linfen, 041004, People’s Republic of China
Address at time of publication: Institute of Mathematics, Zhejiang University, Hangzhou, 310027, People’s Republic of China
Email: szhou@etang.com

DOI: https://doi.org/10.1090/S0002-9939-03-06803-5
Received by editor(s): November 6, 2001
Received by editor(s) in revised form: April 2, 2002
Published electronically: January 8, 2003
Additional Notes: This work was supported by NSFC, Lab Math. for Nonlinear Sciences at Fudan Univ., Fund of Shanxi Province for young people
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2003 American Mathematical Society

American Mathematical Society